Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the drug action of depotrust? Is it effective?

Woukd like to ask about depotrust...i ve been using it since last year, my last injection was feb 2012 and i wasnt able to take my shot on my scheduled date to be back which is on may. I had my shot only on sept... Is depotrust already effective within 24 hours or the seven days is still applicable and so i should only have sex after 7days?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  671
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. As mentioned on Depotrust that on administering the injection on the 1st day of menstrual bleeding or starting any day (over 3months) for as long as not pregnant but recommended to use condom for the next 7 days to be more safe, as the depot effect would last for 3 months (if days have been exceeded) . Hope I have answered your query. If you have any further questions, I will be happy to help.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor